# SDR SWAA2024020850113

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,510 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT RIGHT SERVICE DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. CHECK GOOD.
